Alert archive / Florida / Coastal Flood Statements in 2016

Coastal Flood Statement 3, NWS Miami, FL

June 7, 2016Collier County, Monroe County, Florida

NWS Miami, FL issued this coastal flood statement at Jun 7, 2016, 4:09 AM EDT for Collier County, Monroe County, Florida. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2016, 4:09 AM EDT (08:09 UTC)
Expired
Jun 7, 2016, 8:00 PM EDT
In force
16 hr
Issued by
NWS Miami, FL

Counties Collier County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2016-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2016-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

618 
WHUS42 KMFL 070809
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
409 AM EDT TUE JUN 7 2016

FLZ069-080000-
/O.CAN.KMFL.CF.Y.0001.000000T0000Z-160607T1200Z/
/O.NEW.KMFL.CF.S.0003.160607T0809Z-160608T0000Z/
/O.CON.KMFL.RP.S.0023.000000T0000Z-160608T0000Z/
COASTAL COLLIER-
409 AM EDT TUE JUN 7 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS WILL
  BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY VULNERABLE
  COASTAL LOCATIONS.

* TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS
  MORNING AND AGAIN THIS AFTERNOON. ADDITIONALLY...HIGHER WINDS
  AND ELEVATED WAVES WILL CONTINUE TO LEAD TO A HIGH RISK OF RIP
  CURRENTS AT COLLIER BEACHES THAT WILL LAST AT LEAST THROUGH
  TUESDAY.

* IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD
  EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF
  CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR
  SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL
COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW
LYING AREAS.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

FLZ075-080000-
/O.CAN.KMFL.CF.Y.0001.000000T0000Z-160607T1200Z/
/O.NEW.KMFL.CF.S.0003.160607T0809Z-160608T0000Z/
MAINLAND MONROE-
409 AM EDT TUE JUN 7 2016

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS WILL
  BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY VULNERABLE
  COASTAL LOCATIONS.

* TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS
  MORNING AND AGAIN THIS AFTERNOON. 

* IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD
  EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF
  CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR
  SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL
COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW
LYING AREAS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
1 follow-up statement
683 
WHUS42 KMFL 071500
CFWMFL

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1100 AM EDT TUE JUN 7 2016

FLZ069-080000-
/O.CON.KMFL.CF.S.0003.000000T0000Z-160608T0000Z/
/O.CON.KMFL.RP.S.0023.000000T0000Z-160608T0000Z/
COASTAL COLLIER-
1100 AM EDT TUE JUN 7 2016

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...
...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS 
  WILL BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY 
  VULNERABLE COASTAL LOCATIONS. 

* TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS
  AFTERNOON. ADDITIONALLY...HIGHER WINDS AND ELEVATED WAVES WILL
  CONTINUE TO LEAD TO A HIGH RISK OF RIP CURRENTS AT COLLIER
  BEACHES THAT WILL LAST AT LEAST THROUGH TUESDAY.

* IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD 
  EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF 
  CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR 
  SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL
COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW
LYING AREAS.

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL
FLAGS AND SIGNS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN
CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

FLZ075-080000-
/O.CON.KMFL.CF.S.0003.000000T0000Z-160608T0000Z/
MAINLAND MONROE-
1100 AM EDT TUE JUN 7 2016

...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* COASTAL FLOODING...MINOR COASTAL FLOODING OF DOCKS AND PIERS 
  WILL BE POSSIBLE RIGHT AT THE COAST IN TRADITIONALLY 
  VULNERABLE COASTAL LOCATIONS. 

* TIMING...COASTAL FLOODING IS MOST LIKELY AROUND HIGH TIDE THIS 
  MORNING AND AGAIN THIS AFTERNOON. 

* IMPACTS...LOW LYING AREAS ALONG THE IMMEDIATE COAST COULD 
  EXPERIENCE MINOR INUNDATION NEAR THE TIME OF HIGH TIDE. SURF 
  CONDITIONS ACROSS AREA BEACHES WILL BE EXTREMELY DANGEROUS FOR 
  SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD STATEMENT MEANS THAT ONSHORE WINDS AND TIDES WILL
COMBINE TO GENERATE FLOODING OF DOCKS AND PIERS AND A FEW LOW
LYING AREAS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Jun 7, 1:45 AM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 7, 1:45 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
145 AM EDT TUE JUN 7 2016

.AVIATION...

Winds across the Atlantic coast terminals generally continue at
around 10 knots or less with gusts to around 15 knots from time to
time. Surge of moisture and occasional showers continue to stream
northward across the peninsula but there is currently only a few
isolated regional thunderstorms. VFR conditions will likely
prevail through the early morning hours but with passing showers
or an isolated thunderstorm very brief periods of MVFR to near IFR
conditions may be possible and will amend if necessary.
Southwesterly winds and northward moisture surge will continue on
Tuesday with afternoon showers/thunderstorms...but only used
prob30's for afternoon thunderstorms with coverage uncertain at
this time.

60

&&

.PREV DISCUSSION... /issued 1019 PM EDT MON JUN 6 2016/

UPDATE...
The center of Tropical Storm Colin continues to push away from the
South Florida region as it makes it way towards the Big Bend of
Florida. Convection has been quite minimal over the past few hours
other than for a persistent collection of cells in a band that
have pushed up from the Florida Keys, along Biscayne Bay, and up
along the intracoastal waterway. This band looks to be taking
advantage of coastal boundaries or convergences to perpetuate
its existence.

Overnight, we continue to expect the chance for precipitation to
remain a bit suppressed due to a lack of major upper and mid level
forcing to help convection persist. This will need to be monitored
overnight, but high resolution guidance continues to indicate a
downtrend in convection for southern Florida tonight. One cannot
discount a rogue cell overnight able to tap into the available
wind shear to create potential tornadic or waterspout activity.

As the front approaches the region on Tuesday and tropical
moisture continues over the area, the potential for heavy rain
continues. The confidence is not high enough at this time for
flooding rains over Southwest Florida to continue the Flood Watch
past its expiration time. We will monitor the trends of the
convection over Cuba to see if it survives its voyage across the
Straits of Florida but the latest guidance insists that it will
not.

PREV DISCUSSION... /issued 822 PM EDT MON JUN 6 2016/

AVIATION...

Mainly southwesterly winds around 10 knots with gusts to around 15
knots expected for all South Florida terminals this evening into
the early morning hours on Tuesday. For the short term...an area
of showers and thunderstorms continues to move northward into
southern Biscayne Bay and the southeast peninsula with gusts to
around 40 knots possible with this activity. This activity could
impact terminals KTMB...KMIA and KOPF over the next couple of
hours and may have to amend the TAF's for these terminals to
include IFR conditions and wind gusts to 40 knots. Otherwise
widespread convection is not expected over night but will have to
monitor conditions and amend as bands of showers/thunderstorms dictate.

60

PREV DISCUSSION... /issued 430 PM EDT MON JUN 6 2016/

Outer bands from Tropical Storm Colin affecting southern
Florida this afternoon...
Potential flood threat through the end of the week with frontal
stall expected...

DISCUSSION...
A band of storms from Tropical Storm Colin is currently pushing
across Southwest Florida this afternoon. Earlier, some of the
storms coming ashore from the Gulf of Mexico prompted a Tornado
Warning for Collier County as the exhibited a supercell structure
and had rotation on the radar velocity product. The Storm
Prediction Center has been monitoring the situation and their
latest Mesoscale Discussions (SWOMCD) can be referenced for more
information. At this time, the tornadic threat appears to be
isolated but present with cells able to tap into the ample
available wind shear across much of the state.

TS Colin will push across northern Florida tonight and emerge
into the Atlantic on Tuesday. A plume of tropical moisture will
continue to push into the region in TS Colin's wake, which the
approaching frontal system will be able to tap into to create the
threat of flooding from heavy rainfall over the rest of this work
week. We will have to monitor how things evolve, but the front is
expected to stall in the South Central Florida vicinity. Areas
along and south of the front will still be in the very moist
tropical airmass that could provide for very efficient rainfall
processes and large accumulation rates. Will reexamine Flood Watch
for Southwest Florida over the coming hours to see whether an
extension of the watch in time or area is warranted.

With the extended presence of the stalled front over the region,
the unsettled pattern will drag on well into the extended forecast
period. The amount of available tropical moisture will be a determining
factor in helping stop the gloomy pattern. The other factor will
be a mid-level trough to help push the boundary further south.
Confidence in the long term is lower as the guidance has some
variability in solutions beyond the presence of the frontal
boundary and deep moisture in the vicinity.

MARINE...
Marine conditions have deteriorated as TS Colin moves to our west
in the Gulf. TS Colin will push across the Big Bend of Florida
overnight and emerge in the Atlantic off northeastern Florida. The
forecast philosophy in this package continues to same trends as
the previous one. As TS Colin exits from the region, winds and
waves should begin to diminish and the need for advisories will be
removed.

Coastal Flood impact around the times of high tide in Southwest
Florida has been generally as expected. The next high tide cycle
should be below the one experienced today and the Coastal Flood
Statement appears to be appropriate for the threat. The statement
will be refreshed later today to update wording.

PREV DISCUSSION... /issued 219 PM EDT MON JUN 6 2016/

AVIATION...
The winds will remain around 150 to 170 degrees with speeds around
15 knots gusts up to 25 knots this afternoon, before swinging to
more of a 170 to 190 degrees with speed around 10 knots. The treat
of thunderstorm will remain over the western areas of South
Florida through tonight with the east coast metro areas seeing
more showers. Therefore, VCSH will remain in the forecast for the
east coast taf sites through tonight along with VFR conditions for
the skies and ceilings.

The winds at KAPF taf site will remain southerly through this
evening before going southwest tonight. The wind speeds will be
around 15 to 20 knots with gusts up to 25 to 30 knots. The KAPF
taf site will also see some thunderstorms off and on through
tonight, as squall lines from tropical storm Collin move through
the area. Therefore, VCTS will remain in the forecast for KAPF taf
site through tonight. The ceiling and vis will also remain in MVFR
conditions through tonight at KAPF taf site, but could fall down
into IFR conditions with any passage of a squall line.

AVIATION...54/BNB

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  92  77  87  74 /  60  30  70  40
Fort Lauderdale  89  77  89  77 /  50  40  60  40
Miami            89  77  88  77 /  50  40  60  30
Naples           86  79  86  76 /  70  60  70  40

&&

.MFL Watches/Warnings/Advisories...
FL...Coastal Flood Advisory until 8 AM EDT this morning for FLZ069-
     075.

     High Rip Current Risk through this evening for FLZ069.

AM...Small Craft Advisory until 2 PM EDT this afternoon for AMZ610.

     Small Craft Advisory until 5 AM EDT Wednesday for AMZ630-650-651-
     670-671.

GM...Small Craft Advisory until 2 PM EDT this afternoon for GMZ656-
     657-676.

&&

SHORT TERM...
LONG TERM....
AVIATION...60/BD
Hazardous weather outlook, Jun 7, 4:07 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
407 AM EDT TUE JUN 7 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
072230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
407 AM EDT TUE JUN 7 2016

...HIGH RISK OF RIP CURRENTS COLLIER COUNTY BEACHES...
...SCATTERED THUNDERSTORMS WITH GUSTY WINDS...
...LOCALIZED FLOODING POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: SOUTHWEST WINDS OF 15 TO 20 MPH WILL LEAD TO A HIGH
RISK OF RIP CURRENTS AT THE BEACHES OF COLLIER COUNTY.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH
FLORIDA AS PERIODS OF RAIN AFFECT THE AREA. THE MAIN IMPACT WILL
BE OCCASIONAL LIGHTNING STRIKES, GUSTY WINDS AND TORRENTIAL RAIN.

TORNADOES: A TORNADO OR TWO CANNOT BE RULED OUT AROUND LAKE
OKEECHOBEE, PALM BEACH COUNTY AND THE ADJACENT ATLANTIC WATERS.
THIS THREAT IS BE PRIMARILY DURING THE MORNING HOURS.

WATERSPOUTS: A FEW WATERSPOUTS ARE POSSIBLE OVER THE ATLANTIC
WATERS OFF PALM BEACH COUNTY.

WIND: STRONG WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STRONGER
SHOWERS AND THUNDERSTORMS.

FLOODING: HIGH MOISTURE LEVELS WILL CAUSE ANY CONCENTRATION OF
SHOWERS AND THUNDERSTORMS TO HAVE THE POTENTIAL FOR LOCALIZED
FLOODING. MINOR TIDAL FLOODING IS ALSO POSSIBLE ALONG THE COASTS
OF COLLIER AND MAINLAND MONROE COUNTIES, PRIMARILY DURING HIGH
TIDE THIS AFTERNOON.

WAVES: SEAS OF 7 TO 8 FEET OVER THE GULF OF MEXICO WATERS THIS
MORNING WILL SLOWLY SUBSIDE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DEEP TROPICAL MOISTURE WILL REMAIN ACROSS SOUTH FLORIDA THROUGH
THE UPCOMING WEEKEND. NUMEROUS SHOWERS WITH SCATTERED
THUNDERSTORMS WILL BE MOST COMMON DURING THE DAYTIME HOURS, BUT
EVEN AT NIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED.
THE HIGH MOISTURE WILL INCREASE THE FLOODING POTENTIAL WITH ANY
CONCENTRATION OF SHOWERS AND THUNDERSTORMS. OTHER POTENTIAL
HAZARDS INCLUDE GUSTY WINDS TO AT LEAST 40 MPH AND OCCASIONAL
LIGHTNING STRIKES.

THE RIP CURRENT RISK WILL GRADUALLY DIMINISH ALONG THE COLLIER
COUNTY COAST ON WEDNESDAY AND CONTINUE TO DIMINISH AS THE WEEK
PROGRESSES.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Local storm report, Jun 6, 10:18 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1018 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     MARINE TSTM WIND 2 S VIRGINIA KEY        25.72N  80.16W
06/06/2016  M39 MPH          AMZ630             FL   BUOY

            A WIND GUST OF 39MPH...34KTS WAS REPORTED BY THE BUOY
            VAKF1 LOCATED IN BISYCAYNE BAY NEAR VIRGINIA KEY AT
            924PM EDT

&&

EVENT NUMBER MFL1600347

KELLY
Local storm report, Jun 6, 10:28 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1028 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     1 ESE MIAMI INTERNATION 25.79N  80.27W
06/06/2016  M49 MPH          MIAMI-DADE         FL   MESONET

            A 49 MPH...43KTS...WIND GUST WAS RECORDED BY THE
            WEATHERBUG MESONET SITE LOCATED AT MIAMI INTL AIRPORT
            SOUTH TERMINAL AT AN ELEVATION OF 95 FT. AT 918PM EDT

&&

EVENT NUMBER MFL1600348

KELLY
Local storm report, Jun 6, 10:37 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
1037 PM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     MARINE TSTM WIND 1 SSW PELICAN BAY       26.21N  81.82W
06/06/2016  M41 MPH          GMZ656             FL   MESONET

0337 PM     MARINE TSTM WIND 1 SW MARCO ISLAND       25.93N  81.74W
06/06/2016  M43 MPH          GMZ656             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 43 MPH AT THE
            MARCO ISLAND MARRIOTT BEACH RESORT

0348 PM     TSTM WND GST     1 S PELICAN BAY         26.21N  81.81W
06/06/2016  M48 MPH          COLLIER            FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 48 MPH AT NAPLES
            GRANDE BEACH RESORT

0352 PM     WATER SPOUT      6 WNW VANDERBILT BEACH  26.30N  81.91W
06/06/2016                   GMZ656             FL   TRAINED SPOTTER

            A TRAINED WEATHER SPOTTER REPORTED A LARGE WATERSPOUT
            MOVING TOWARDS THE NORTHEAST.

0418 PM     TSTM WND GST     3 NW BIG CYPRESS RESERV 26.33N  81.00W
06/06/2016  M51 MPH          HENDRY             FL   MESONET

            THUNDERSTORM PRODUCED A WIND GUST OF 51 MPH AT SEMINOLE
            TRIBE BIG CYPRESS

0452 PM     TSTM WND GST     1 S BELLE GLADE         26.68N  80.67W
06/06/2016  M53 MPH          PALM BEACH         FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 53 MPH AT PALM
            BEACH COUNTY FIRE RESCUE STATION 73

0515 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
06/06/2016  M59 MPH          AMZ610             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 59 MPH AT
            MESONET SITE LZ40 OVER LAKE OKEECHOBEE. THIS SENSOR WAS
            LOCATED AT AN ELEVATION OF 49 FEET.

0848 PM     TSTM WND GST     1 WSW HOMESTEAD PARK    25.43N  80.35W
06/06/2016  M55 MPH          MIAMI-DADE         FL   MESONET

            A 55MPH...49KTS... WIND GUST WAS RECORDED AT THE WXFLOW
            MESONET SITE XTKY ELEVATED AT 62 FEET AT 848 PM EDT

0848 PM     MARINE TSTM WIND 1 E HOMESTEAD PARK      25.44N  80.31W
06/06/2016  M55 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 55MPH...49KTS... WAS
            RECORDED AT THE WXFLOW MESONET SITE XTKY ELEVATED AT 62
            FEET AT 848 PM EDT

0912 PM     MARINE TSTM WIND 3 SSW LITTLE HAVANA     25.73N  80.22W
06/06/2016  M41 MPH          AMZ630             FL   MESONET

            A WIND GUST OF 41 MPH...36 KTS WAS RECORDED AT THE
            WEATHERBUG MESONET SITE LOCATED AT CITY OF MIAMI- CITY
            HALL AT 912PM EDT

0913 PM     MARINE TSTM WIND 3 WNW KEY BISCAYNE      25.71N  80.21W
06/06/2016  M49 MPH          AMZ630             FL   MESONET

            A 49 MPH...43KTS... WIND GUST WAS REPORTED AT THE
            WXFLOW MESONET SITE XDIN LOCATED IN BISCAYNE BAY AT 16
            FT. ELEVATION AT 913PM EDT

0918 PM     TSTM WND GST     1 ESE MIAMI INTERNATION 25.79N  80.27W
06/06/2016  M49 MPH          MIAMI-DADE         FL   MESONET

            A 49 MPH...43KTS...WIND GUST WAS RECORDED BY THE
            WEATHERBUG MESONET SITE LOCATED AT MIAMI INTL AIRPORT
            SOUTH TERMINAL AT AN ELEVATION OF 95 FT. AT 918PM EDT

0921 PM     MARINE TSTM WIND 3 SW KEY BISCAYNE       25.66N  80.19W
06/06/2016  M41 MPH          AMZ630             FL   MESONET

            A WIND GUST OF 41MPH...36KTS... WAS RECORDED AT THE
            WXFLOW MESONET SITE XKBS ELEVATED AT 20FT. LOCATED IN
            BISCAYNE BAY AT 921PM EDT

0922 PM     MARINE TSTM WIND 2 S VIRGINIA KEY        25.73N  80.17W
06/06/2016  M46 MPH          AMZ630             FL   MESONET

            A WIND GUST OF 46 MPH...40 KTS... WAS RECORDED AT THE
            WXFLOW MESONET SITE XBIS LOCATED ON VIRGINIA KEY
            ELEVATED AT 59FT. AT 922 PM EDT

0922 PM     TSTM WND GST     1 SSW VIRGINIA KEY      25.73N  80.17W
06/06/2016  M46 MPH          MIAMI-DADE         FL   MESONET

            A WIND GUST OF 46MPH...40KTS...WAS RECORDED AT THE
            WXFLOW MESONET SITE XBIS LOCATED ON VIRGINA KEY ELEVATED
            AT 59 FT. AT 922 PM EDT

0923 PM     MARINE TSTM WIND 3 ESE FISHER ISLAND     25.75N  80.10W
06/06/2016  M44 MPH          AMZ651             FL   MESONET

            A WIND GUST OF 44MPH...38KTS...WAS RECORDED AT THE
            WXFLOW MESONET SITE XGVT ELEVATED AT 63 FEET AT 923PM
            EDT

0924 PM     MARINE TSTM WIND 2 S VIRGINIA KEY        25.72N  80.16W
06/06/2016  M39 MPH          AMZ630             FL   BUOY

            A WIND GUST OF 39MPH...34KTS WAS REPORTED BY THE BUOY
            VAKF1 LOCATED IN BISYCAYNE BAY NEAR VIRGINIA KEY AT
            924PM EDT

&&

EVENT NUMBER MFL1600332 MFL1600333 MFL1600334 MFL1600335 MFL1600336
MFL1600337 MFL1600338 MFL1600339 MFL1600340 MFL1600341 MFL1600345
MFL1600348 MFL1600342 MFL1600343 MFL1600344 MFL1600346 MFL1600347

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:15 PM EDTSpecial Marine WarningMFL60 min
Jun 6, 8:27 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jun 6, 8:52 PM EDTSpecial Marine WarningMFL53 min
Jun 6, 8:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Jun 6, 9:15 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
Jun 6, 9:25 PM EDTSpecial Marine WarningMFL65 min
Jun 6, 9:34 PM EDTSpecial Weather StatementMFLBroward41 min
Jun 6, 9:53 PM EDTSpecial Marine WarningMFL37 min
Jun 7, 12:07 PM EDTSpecial Marine WarningMFL53 min
Jun 7, 12:58 PM EDTSpecial Marine WarningMFL92 min

Nearby

Coastal Flood Statements in Florida, 2016Every coastal flood statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.